MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIV FEM SLEEVE CEM 20MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIV FEM SLEEVE CEM 20MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Model Number 1294-53-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported to (b)(6): "sudden increase of pain in the left knee joint after a fall event.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: visual examination of the returned cemented sleeve found absence of cement and with burnishing by the proximal end, which is indicative of loosening of the device in situ.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 03/16/2017.3) any anomalies or deviations identified in dhr: none.4) expiry date: 02/28/2027.5) ifu reference: 020900252 rev l.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 03/16/2017.3) any anomalies or deviations identified in dhr: none.4) expiry date: 02/28/2027.5) ifu reference: 020900252 rev l.

Brand Name
UNIV FEM SLEEVE CEM 20MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13928043
Report Number1818910-2022-05586
Device Sequence Number11190854
Product Code JWH
UDI-Device Identifier10603295026259
UDI-Public10603295026259
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-53-205
Device Catalogue Number129453205
Device Lot NumberH51293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM LT (EX PKT); LPS UNIV TIB HIN INS XSM 12MM; UNK KNEE FEMORAL ADAPTOR LPS; UNK KNEE FEMORAL AUGMENT LPS; UNK KNEE LPS; UNK KNEE STEM LPS
Patient SexFemale